# SDR AMTA200700388

- Difficulty date: August 11, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CLIMB DUCT PRESSURE L-15, R42 PSI, AT 16,000, N1 96.3, L 13, R 32 PSI, AT 27,000, L13, R 26, N1 98.7 IN CRUISE AT 370, L18, R 28.  ON DESCENT BOTH MATCH UP.  REMOVED AND REPLACED NR 1 ENG 450 TEMP SENSOR IAW MM 36-11-05-4.  (K)
